# SDR DALA1233280977

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 56,245 hours, 41,568 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTING AT 10D TO BE INOPERATIVE.  MAINTENANCE REPLACED THE SEAT HARNESS AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
